# SDR TWAA9708009

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957U
- Make and model: Doug DC-9-82
- Aircraft serial: 49702
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Track
- Condition: Corroded
- Location: Bs 200-237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-16, FOUND CORROSION ON CABIN FLOOR TRACK, RBL 22, STATION 200-237.  REPLACED PER SRM 51-00 FROM STATION 200-225, AND INSTALLED SEAT TRACK PER SRM 53-05, AT STATION 275, RBL 22.  (M)
